To the top

Page Manager: Webmaster
Last update: 9/11/2012 3:13 PM

Tell a friend about this page
Print version

DUALITY BETWEEN THE PSEUD… - University of Gothenburg, Sweden Till startsida
Sitemap
To content Read more about how we use cookies on gu.se

DUALITY BETWEEN THE PSEUDOEFFECTIVE AND THE MOVABLE CONE ON A PROJECTIVE MANIFOLD

Journal article
Authors David Witt Nyström
S. Boucksom
Published in Journal of the American Mathematical Society
Volume 32
Issue 3
Pages 675-689
ISSN 0894-0347
Publication year 2019
Published at Department of Mathematical Sciences
Pages 675-689
Language en
Links dx.doi.org/10.1090/jams/922
Keywords kahler cone, envelopes, equations, volumes, energy, Mathematics
Subject categories Mathematics
Page Manager: Webmaster|Last update: 9/11/2012
Share:

The University of Gothenburg uses cookies to provide you with the best possible user experience. By continuing on this website, you approve of our use of cookies.  What are cookies?